# SDR CA050408004

- Difficulty date: April 8, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 9,616 hours
- Engine: Allsn 250C20B
- System (JASC): 2560 · Emergency Equipment
- Part: Shoulder Belt
- Part number: 504339401
- Condition: Frayed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE SEAT BELT SHOULDER STRAP CHAFED ON A RETAINING BRACKET FOR THE SEAT BACK COVER ON THE PILOTS SEAT.  THE CHAFING OCCURRED DURING RETRACTION AND EXTENSION OF THE INERTIA REEL OVER A PERIOD OF TWO MONTHS AND SEVERAL FLIGHTS.  THE BRACKET IN QUESTION HAD SHARP EDGES WHICH IS NOT THE NORM FOR THIS PART.  IT ALSO HAS A LARGER RADIUS ON ONE OF THE TWO BRACKETS USED FOR HOLDING THE PILOT'S SEAT BACK COVER IN POSITION.  REPLACED THE INERTIA REEL ASSEMBLY WITH A NEW UNIT AND SMOOTHED OUT THE EDGES OF THE SUSPECT BRACKET WHICH CUT INTO THE SHOULDER BELT.  THE SYSTEM HAS BEEN TESTED, HQ NOTIFIED, AND WE SHALL BE KEEPING A REGULAR WATCH ON THIS AREA AS IS OUR NORM .
